USMLE forum
 
Archives
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
 
Forum
 
 
  <<   < *  Step 1  *  2006 Archives  *   >   >>  

* hyperkalemia
 #132845  
  saonew - 10/27/06 10:58
 
  A 70-year-old man with diabetes mellitus and hypertension
has the following serum chemistries:
Electrolytes (mmol/L): Na+138; K+5.0; Cl- 106;
HCO-3 20
Glucose: 11 mmol/L (200 mg/dL)
Creatinine: 176 micromol/L (2.0 mg/dL)
Which of the following may contribute to worsening
hyperkalemia?
(A) Propranolol
(B) Verapamil
(C) Theophyllin
(D) Carbenicillin
(E) Hydrochlorothiazide
 
Report Abuse

* Re:hyperkalemia
#530945
  saonew - 10/27/06 11:45
 
  urw  
Report Abuse

* Re:hyperkalemia
#532235
  bep111 - 10/27/06 22:32
 
  Very nice Q.
Thx saonew.
 
Report Abuse

[<< First]     [< Prev]     Page 2 of 2          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3
USMLE Forum ArchivesUSMLE LinksUSMLE Forum Home